Electron. J. Diff. Eqns., Vol. 2005(2005), No. 120, pp. 1-17.

Sturm-Liouville operator with general boundary conditions

Ciprian G. Gal

We classify the general linear boundary conditions involving $u''$, $u'$ and $u$ on the boundary $\{a,b\}$ so that a Sturm-Liouville operator on $[a,b]$ has a unique self-adjoint extension on a suitable Hilbert space.

Submitted July 28, 2005. Published October 25, 2005.
Math Subject Classifications: 34B24, 34B25, 47E05.
Key Words: Sturm-Liouville operator; Wentzell boundary conditions; nonseparated and separated boundary conditions; symmetric operators.

Show me the PDF file (288K), TEX file, and other files for this article.

Ciprian G. Gal
Department of Mathematical Sciences
The University of Memphis
Memphis, TN 38152, USA
email: cgal@memphis.edu

Return to the EJDE web page